An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Tramadol withdrawal Day 3...will it ever end??

Discussion in 'Prescription Drugs' started by KL1475, Mar 2, 2019.

  1. KL1475

    KL1475 Member

    I will be 3 weeks tomorrow! I have to say, I'm still having issues with my feet feeling really warm and antsy at times. I am able to sleep better and other than it being a nuisance, I'm pretty much back to normal. I seriously can't believe I've gone 20 days with no tramadol when I've been taking narcotics for over 10 years (tramadol >800mg daily for 4 years). My intestines are still protesting but I still haven't had the chance to take probiotics. The main thing I've noticed is my appetite is out of control lol I think my body is making up for years of barely eating! I've been on my antidepressants for 3 weeks as well and therapy for same. Not even close to being out of the woods but some days I have motivation to make improvements in my health and in my house. It's still 1 step forward and 10 steps back but at least it's not just 10 steps back ;)
    Dominica and DoxyMom like this.
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    This is sooooooo GREAT, @KL1475!! Congrats to you!!! I'm super glad to hear that you're feeling pretty much back to normal and sleeping better. I do believe the thing with your feet will dissipate the longer you are off the Tramadol. I'm proud of you, my friend. For quitting the pills and for taking care of yourself. Keep doing the next right thing! And remember that we're always here for you if you need help, support, or just someone to listen. :)
    Dominica likes this.
  3. DoxyMom

    DoxyMom Community Champion

    Fantastic! 3 weeks is so awesome! I'm happy for you. Keep up the good work. You are now one of my heroes.
    deanokat likes this.
  4. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @KL1475 congratulations to you! I'm so happy to hear this! You have come so far and I am very proud of you. Thank you for sharing your experiences here with us. You certainly are an inspiration!
    deanokat likes this.
  5. jewelz24

    jewelz24 Member

    Don’t give up! My tramadol addiction came to a head in 2013, I ended up seizing in a parking lot from the high dose I was on, cracked my head open and had a severe hemmorage that put me in a coma and caused some frontal lobe damage. i am lucky for the coma because i slept through most of my withdrawal symptoms but i remember every few weeks when i’d run out and the restless leg syndrome would leave me in tears....do it for your kids, do it for your family, but most of all, do it for you!
    deanokat likes this.
  6. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @KL1475... Just checking in to see how things are going for you. Hopefully, you are still Tramadol-free and doing well. Check in with us when you have a spare minute or two. And have a wonderful week!